Q. Can the use of Romiflox 100mg Tablet cause diarrhea?
Yes, the use of Romiflox 100mg Tablet can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.
Q. Can I stop taking Romiflox 100mg Tablet when I feel better?
No, do not stop taking Romiflox 100mg Tablet and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Can the use of Romiflox 100mg Tablet increase the risk of muscle damage?
Yes, use of Romiflox 100mg Tablet is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Romiflox 100mg Tablet. Inform your doctor if you feel any kind of muscle pain while using this medicine.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 21st Jul 2021. The medicine details are for information purpose only. Consult a doctor before taking any medicine.